Blank Cover Image
 ↑ タイトル、所在を表示

Journal of the Institute of Mathematics and Its Applications

フォーマット:
雑誌
責任表示:
Institute of Mathematics and Its Applications
巻次(年次):
Vol. 1, no. 1 (Mar. 1965)-v. 26, no. 4 (Dec. 1980)
出版情報:
London : Academic Press
ISSN:
00202932
継続後誌:
IMA journal of applied mathematics <AA10622090>
IMA journal of numerical analysis <AA10621644>
書誌ID:
AA00700245
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

University of Minnesota. Institute for Mathematics and Its Applications, Friedman, Avner, 1932-, Miller, Willard

Springer-Verlag

Griffiths, J. D., Institute of Mathematics and Its Applications

Clarendon Press, Oxford University Press

Martin, R. R., Institute of Mathematics and Its Applications, Conference "The Mathematics of Surfaces"

Clarendon Press

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Conference on Dynamics of Biological Populations, Bartlett, Maurice Stevenson, Hiorns, R. W., Institute of Mathematics &hellip;

Academic Press

American Institute of Physics

American Institute of Physics

Gregory, J. A., Institute of Mathematics and Its Applications, Conference "The Mathematics of Surfaces"

Clarendon Press

Institute of Mathematics and Its Applications

Academic Press